Chest Pain Accompanied By Nausea And Body Weakness After Consumption Of Dexamethasone Drugs?

Illustration of Chest Pain Accompanied By Nausea And Body Weakness After Consumption Of Dexamethasone Drugs?
Illustration: Chest Pain Accompanied By Nausea And Body Weakness After Consumption Of Dexamethasone Drugs? keckmedicine.org

I ask you to take medicine novadex but my chest even hurts, nausea and weakness. Do you have to stop it? Then spy, the feeling of chest scyce is gone, how about it? Tanks before you press it.

1 Answer:

Hello Kluw, thank you for the question.

The drug that you mentioned contains the active substance dexamethasone, which is a corticosteroid class of drugs commonly used to treat inflammation, such as rheumatic inflammation, laryngitis, inflammation of the kidneys, and others. It is also used to treat autoimmune diseases, allergic reactions, anaphylactic shock, edema of brain tumors, adjunct therapy in chemotherapy patients, and others. In some people, this drug can cause side effects. Side effects that arise vary each person, side effects that arise can be in the form of body weakness, sleep disturbance, nausea, headaches, excessive sweating, acne, dry skin, muscle aches, joint or bone pain, abdominal pain, flatulence, susceptible have an infection, and others. This medicine must be taken based on a doctor's prescription, so the dosage and usage rules can be adjusted to the condition of the disease. If the complaint is felt to be very disturbing and suspects the complaint was obtained due to the use of drugs, you should immediately stop treatment and immediately consult a doctor, the doctor will conduct an examination and reassess whether the complaints that arise are indeed due to the use of drugs or due to symptoms of current or other illnesses suffered. If the complaint is indeed caused by a drug, usually after stopping consumption of the drug, the complaint will disappear, if it does not disappear or does not improve it is suspected to be caused by another cause.

To help reduce complaints, be sure to drink enough water at least 2L per day, eat a little but often, eat fruits and vegetables, avoid greasy or coconut milk foods, avoid also caffeinated drinks, alcohol, and cigarettes. Get enough rest, avoid stress, warm compresses on the chest area that feels pain. If the complaint does not improve or get worse, you should immediately consult a doctor.

Thus, hopefully useful.

: by

Related Question

How To Deal With Pain And Pus Out Of The Wisdom Tooth Extraction Marks?

How To Deal With Pain And Pus Out Of The Wisdom Tooth Extraction Marks?

(10 months ago)

Good night,. Last Tuesday, August 14 2018, I removed 2 wisdom teeth: 1 on the lower left, 1 on the bottom right. After 1 week, today to be precise, on the left side of my mouth nea... Read more

The Results Of Blood Tests After Experiencing Excessive Headaches?

The Results Of Blood Tests After Experiencing Excessive Headaches?

(11 months ago)

u003cstrong u003i I am 37 years old male u003c / strong u003e... Read more

How To Deal With A Drop In Intestine

How To Deal With A Drop In Intestine

(1 year ago)

Doc from my sister’s night, my intestines descended swollen like a small coconut... Read more

Leave a Reply

Your email address will not be published. Required fields are marked *